Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 27, 2012, 5:12 PM EDT for 4 counties in Pennsylvania; Preston County, West Virginia. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2012, 5:12 PM EDT (21:12 UTC)
- Expired
- May 27, 2012, 6:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Allegheny County, PA, Fayette County, PA, Washington County, PA, Westmoreland County, PA, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:27 PM EDT | HAIL 1.25 | Liberty, PA | LIBERTY BORO |
| May 27, 5:50 PM EDT | HAIL 1.25 | Rillton, PA | |
| May 27, 6:14 PM EDT | HAIL 1 | Irwin, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 1:33 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 993 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456
WUUS51 KPBZ 272112
SVRPBZ
PAC003-051-125-129-WVC077-272215-
/O.NEW.KPBZ.SV.W.0027.120527T2112Z-120527T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT SUN MAY 27 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
EXTREME EAST CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...
EXTREME NORTH CENTRAL PRESTON COUNTY IN NORTHERN WEST VIRGINIA...
FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
SOUTHWESTERN WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 615 PM EDT
* AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MCKEESPORT...MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEST MIFFLIN... TURTLE CREEK... MONROEVILLE...
MCKEESPORT... ELIZABETH BORO... IRWIN...
DONORA... WEST NEWTON... BELLE VERNON...
NEW STANTON... BROWNSVILLE... PERRYOPOLIS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 3988 7940 3979 7936 3978 7939 3972 7940
3972 7991 3974 7990 3978 7994 3979 7991
3984 7994 3992 7992 3998 8001 4002 7998
4000 7994 4002 7988 4007 7988 4007 7990
4008 7986 4033 7996 4045 7979 4006 7927
TIME...MOT...LOC 2113Z 318DEG 29KT 4032 7979
$$1 follow-up statement
492
WWUS51 KPBZ 272133
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
533 PM EDT SUN MAY 27 2012
PAC003-051-125-129-WVC077-272215-
/O.CON.KPBZ.SV.W.0027.000000T0000Z-120527T2215Z/
ALLEGHENY PA-WASHINGTON PA-PRESTON WV-FAYETTE PA-WESTMORELAND PA-
533 PM EDT SUN MAY 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTMORELAND...FAYETTE...PRESTON...WASHINGTON AND ALLEGHENY
COUNTIES...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR IRWIN...MOVING SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WEST MIFFLIN... TURTLE CREEK... MONROEVILLE...
MCKEESPORT... IRWIN... ELIZABETH BORO...
DONORA... WEST NEWTON... BELLE VERNON...
NEW STANTON... PERRYOPOLIS... MOUNT PLEASANT...
HAIL UP TO PING PONG BALLS HAS BEEN REPORTED IN LIBERTY BORO WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN
WEST VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 3988 7940 3979 7936 3978 7939 3972 7940
3972 7991 3974 7990 3978 7994 3979 7991
3984 7994 3992 7992 3998 8001 4002 7998
4000 7994 4002 7988 4007 7988 4007 7990
4008 7986 4033 7996 4045 7979 4006 7927
TIME...MOT...LOC 2133Z 318DEG 29KT 4028 7973
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:34 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 27, 2:34 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 234 PM EDT SUN MAY 27 2012 .SYNOPSIS... UPPER LEVEL HIGH PRESSURE WILL PROVIDE UNSEASONABLY WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. DAYTIME HEATING WILL BRING A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE LATE AFTERNOON OR EVENING HOURS. A COLD FRONT WILL APPROACH THE AREA ON TUESDAY AND TRIGGER MORE WIDESPREAD SHOWERS AND STORMS. && .NEAR TERM /THROUGH TONIGHT/... SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG THE NEARLY STATIONARY BOUNDARY AS A WEAK UPPER LEVEL DISTURBANCE CROSSES OVER THE GREAT LAKES. WITH SURFACE CAPE OVER 3000 J/KG AND VERY LITTLE CAPPING...THUNDERSTORM COVERAGE SHOULD INCREASE. HOWEVER...SHEAR REMAINS FAIRLY LIMITED SUGGESTING MOST OF THE STORMS WILL REMAIN UNORGANIZED. THERE COULD BE A FEW STORMS THAT TILT JUST ENOUGH TO MAINTAIN THEMSELVES PROVIDING FOR A SEVERE HAIL THREAT AND SOME WIND GUSTS. WITH MANY OF THE STORMS SLOW MOVING AND PWATS WELL OVER AN INCH...HEAVY DOWNPOURS COULD ALSO BE POSSIBLE. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... WARM AND HUMID CONDITIONS WILL CONTINUE FOR MEMORIAL DAY. MAINTAINED SLIGHT CHANCE WORDING FOR DIURNAL THUNDERSTORMS AS THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AND INSTABILITY. QUESTION WILL BE WHETHER THERE WILL BE ENOUGH FORCING WITH THE UPPER RIDGE CENTERED OVERHEAD TO ASSIST IN THUNDERSTORM DEVELOPMENT. MODELS ARE IN GOOD AGREEMENT ON THE FRONTAL PASSAGE PROGGED FOR LATE TUESDAY. WITH PLENTY OF INSTABILITY AND HEATING...EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OUT AHEAD OF THE FRONT ONCE AGAIN TUESDAY AFTERNOON. THUS...BROUGHT IN LIKELY WORDING BY THE AFTERNOON. BOTH THE GFS AND ECMWF TAKE THE COLD FRONT THROUGH QUICKLY...ENDING PRECIP BY TUESDAY NIGHT. CONTINUED TEMPERATURES NEAR MAV/MEX GUIDANCE OF 15 DEGREES ABOVE NORMAL MEMORIAL DAY AS 850HPA TEMPERATURES INCREASE TO ALMOST 20C OVERHEAD. WITH CLOUD COVER AND PRECIPITATION CHANCES INCREASING TUESDAY...KEPT TEMPERATURES A LITTLE COOLER BUT STILL ABOUT 10 DEGREES ABOVE NORMAL. HIGH PRESSURE WILL BUILD OVERHEAD FOR WEDNESDAY WITH TEMPERATURES CLOSER TO NORMAL AS 850HPA VALUES RETURN TO 4C. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... A DRY FORECAST THURSDAY UNDER A FLAT TROUGH ACROSS THE EASTERN U.S. AND WEAK SURFACE RIDGE WITH COOLER AND LESS HUMID CONDITIONS. BY LATE THURSDAY NIGHT INTO FRIDAY FRONT WILL BEGIN TO COME BACK NORTH AS LOW PRESSURE DEVELOPS ACROSS THE LOWER OHIO VALLEY BRINGING IN SHOWERS AND PERHAPS A FEW THUNDERSTORMS. FOR THE WEEKEND MODELS CONTINUE TO DEPICT A STRONG UPPER TROUGH ACROSS THE EASTERN U.S. FOR THE BEGINNING OF JUNE WITH WELL BELOW NORMAL TEMPERATURES. CHANCE POPS CONTINUED INTO SATURDAY AS SURFACE LOW MOVES TO NEW ENGLAND WITH INSTABILITY SHOWERS UNDER COLD POOL ALOFT. COOL HIGH PRESSURE WILL GIVE DRY AND BELOW NORMAL CONDITIONS SUNDAY. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... WARM FRONT AND JUST NORTH OF KPIT AND SHORTWAVE IN NORTHWEST FLOW ALOFT HAVE ALLOWED THUNDERSTORMS TO DEVELOP NORTHWEST OF KPIT. EXPECT SCATTERED COVERAGE OF STORMS FROM I-70 NORTH WITH A FEW SEVERE POSSIBLE. WENT WITH WITH VCTS NORTHERN TERMINALS FOR THE AFTERNOON AS WIDESPREAD STORMS NOT EXPECTED. GENERAL VFR OVERNIGHT THROUGH MONDAY WITH ONLY A BIT OF MVFR HAZE AT TIMES OVERNIGHT WITH ISOLATED AFTERNOON STORMS AT BEST. WINDS WILL CONTINUE LIGHT UNTIL MIDDAY MONDAY WITH SOUTHERLY FLOW UNDER 10 KTS WILL DEVELOP. .OUTLOOK...MONDAY NIGHT THROUGH FRIDAY... GENERAL VFR CONDITIONS WILL PREVAIL MONDAY NIGHT WITH UPPER RIDGE ALOFT. ON TUESDAY...A COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL FOR RESTRICTIONS THROUGH TUESDAY NIGHT. SURFACE HIGH PRESSURE WILL BRING GENERAL VFR WEDNESDAY INTO THURSDAY. LOW PRESSURE MOVING NORTHEAST FROM THE OHIO VALLEY WILL BRINGS SHOWERS AND RESTRICTIONS THURSDAY NIGHT AND FRIDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 27, 1:44 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 144 PM EDT SUN MAY 27 2012 OHZ039>041-049-050-PAZ007>009-013>016-020>023-029-073-074-WVZ001-002- 281745- TUSCARAWAS-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-WESTMORELAND RIDGES- HANCOCK-BROOKE- 144 PM EDT SUN MAY 27 2012 ...SEVERE THUNDERSTORM WATCH 303 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ048-057>059-068-069-PAZ031-075-076-WVZ003-004-012-021>023- 041-281745- GARRETT-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE- FAYETTE-FAYETTE RIDGES-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 144 PM EDT SUN MAY 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 27, 4:42 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
442 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 4 NE SWANTON 39.50N 79.18W
05/27/2012 GARRETT MD EMERGENCY MNGR
SPRING LICK ROAD WASHED OUT BY FLOOD WATERS. WATER
STILL FLOODING ROAD. TREES WASHED OUT BLOCKING ROAD.
&&
EVENT NUMBER PBZ1200450
XXLocal storm report, May 27, 4:44 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
444 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 SSW ELORA 40.98N 80.00W
05/27/2012 BUTLER PA 911 CALL CENTER
TREE ON MOBILE HOME
&&
EVENT NUMBER PBZ1200451
TGREENLocal storm report, May 27, 4:55 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
455 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG RED BARN 40.52N 79.16W
05/27/2012 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN
&&
EVENT NUMBER PBZ1200452
TGREENLocal storm report, May 27, 4:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG MCWILLIAMS 40.97N 79.26W
05/27/2012 ARMSTRONG PA 911 CALL CENTER
MULTIPLE TREES DOWN
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1200452
TGREENSpecial weather statement, May 27, 4:58 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT SUN MAY 27 2012
MDZ001-WVZ023-041-272145-
GARRETT MD-PRESTON WV-TUCKER WV-
458 PM EDT SUN MAY 27 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TUCKER...
SOUTHEASTERN PRESTON AND SOUTHWESTERN GARRETT COUNTIES...
AT 453 PM EDT...A STRONG THUNDERSTORM WAS LOCATED SILVER LAKE...
MOVING NORTH AT 5 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
THOMAS... SILVER LAKE... GATZMER...
KEMPTON... GORMAN... REDHOUSE...
CATHELDRAL STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3916 7961 3934 7959 3933 7926 3930 7929
3930 7933 3922 7943 3919 7948 3919 7940
3922 7931 3919 7929 3915 7932 3912 7933Local storm report, May 27, 5:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
507 PM EDT SUN MAY 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG MARION CENTER 40.77N 79.05W
05/27/2012 INDIANA PA TRAINED SPOTTER
MULTIPLE TREE LIMBS DOWN
&&
EVENT NUMBER PBZ1200453
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 2:00 PM EDT | Special Weather Statement | PBZ | Beaver | 45 min |
| May 27, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 46 min |
| May 27, 2:46 PM EDT | Special Weather Statement | PBZ | Butler | 59 min |
| May 27, 2:58 PM EDT | Special Weather Statement | PBZ | Lawrence | 47 min |
| May 27, 3:02 PM EDT | Special Weather Statement | PBZ | Venango | 58 min |
| May 27, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 54 min |
| May 27, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Mercer, Venango | 50 min |
| May 27, 3:45 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 45 min |
| May 27, 3:58 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Jefferson | 47 min |
| May 27, 4:00 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 45 min |
| May 27, 4:20 PM EDT | Areal Flood Advisory | PBZ | Clarion, Venango | 3 hr |
| May 27, 4:28 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 47 min |
| May 27, 4:34 PM EDT | Special Weather Statement | PBZ | Beaver | 41 min |
| May 27, 4:36 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 39 min |
| May 27, 4:41 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 64 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 59 min |
| May 27, 5:42 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 18 min |
| May 27, 5:55 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 35 min |
| May 27, 6:11 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 34 min |
| May 27, 6:16 PM EDT | Areal Flood Advisory | PBZ | Indiana, Westmoreland | 78 min |
| May 27, 6:46 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| May 27, 7:25 PM EDT | Areal Flood Advisory | PBZ | Fayette, Westmoreland | 2 hr |
| May 27, 7:48 PM EDT | Special Weather Statement | PBZ | Fayette | 42 min |
| May 27, 2:09 PM EDT | Special Weather Statement | PBZ | Tucker | 51 min |
| May 27, 4:58 PM EDT | Special Weather Statement | PBZ | Tucker | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.